Almost sure limit theorems of extremes of complete and incomplete samples of stationary sequences

Details

Ressource 1Request a copyDownload: BIB_E43EE36AD5D8.P001.pdf (372.55 [Ko])
State: Deleted
Version: author
Serval ID
serval:BIB_E43EE36AD5D8
Type
Article: article from journal or magazin.
Collection
Publications
Title
Almost sure limit theorems of extremes of complete and incomplete samples of stationary sequences
Journal
Extremes
Author(s)
Peng Z, Weng Z & Nadarajah S 
Publication state
Published
Issued date
2010
Peer-reviewed
Oui
Volume
13
Pages
463-480
Create date
14/06/2011 14:05
Last modification date
20/08/2019 16:07
Usage data